# SDR SWAA982196

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

ABORTED TO TAKEOFF DUE TO AS POWER WAS APPLIED DURING TAKEOFF ROLL, A LARGE BANG TYPE NOISE WAS HEARD, SUSPECTED FOD.  THE AIRCRAFT WAS STOPPED AND RETURNED TO THE GATE.  MAXIMUM SPEED REACHED ON TAKEOFF ROLL APPROX 15 MPH.  ALL ENGINE INSTRUMENT WERE NORMAL WITH INDICATIONS.  PERFORMED ENG INSP PER BOEING MM.  NO DAMAGE NOTED.  SUSPECT FOD INGESTION NR 1 (STYROFOAM) NR 1 ENG ON 10 CYCLE FLYBACK FOR BOROSCOPE INSP.  BOROSCOPE INSPECTION  PER BOEING MM.  NO DEFECTS NOTED PER SAM 451.  OK TO CONTINUE.(LP215646)
